Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173


Holes and maps of Euclidean domains

Author: Jussi Väisälä
Journal: Conform. Geom. Dyn. 12 (2008), 58-66
MSC (2000): Primary 30C65
Published electronically: March 13, 2008
MathSciNet review: 2385408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the behavior of the quasiconvexity and bounded turning of holes of domains under quasisymmetric and bilipschitz maps.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65

Retrieve articles in all journals with MSC (2000): 30C65

Additional Information

Jussi Väisälä
Affiliation: Matematiikan Laitos, Helsingin Yliopisto, Helsinki, Finland

PII: S 1088-4173(08)00176-8
Keywords: Quasisymmetric, bilipschitz, bounded turning, quasiconvex
Received by editor(s): November 13, 2007
Published electronically: March 13, 2008
Article copyright: © Copyright 2008 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia